# SDR P5CA9701306

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, CORROSION LWR SURFACE STA 980, LBL 40 BODY PANEL SUPPORT.  REPAIRED DAMAGED AREA FAB.  REPAIR PARTS AND INSTALLED IAW BOEING SRM 51-40-04.
